Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Intermittent arm pain, severe in elbows, extends to fingers, twitching on temple. Recently started birth control. Cause?

ok so off and on the past few days my arms have started to hurt really bad.the pain is the worst in my elbow in both arms and in my left arm it usually radiates down to my fingers and in my right it goes both down to my wrist and up to my shoulder .plus i keep feeling a weird twitch feeling like something was in my right temple..not sure if i m just over reacting or what..i m 18 years old,female and i just recently started taking birth control called spirtec and have been on it for 11 days now if that this moment right now it s my right arm that is causing me trouble.
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
By the way you explain your symptoms it looks more like a tendinitis - so meet a orthopaedics specialist for better help
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor